# SDR DALA2018050403119

- Difficulty date: May 3, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS 3EA AREAS OF DAMAGE AT LOWER AFT CORNER. REMOVED 3EA AREAS OF DAMAGE ON AFT CARGO DOOR AT LWR AFT CORNER, TOTAL BLENDED AREA MATERIAL REMOVED FROM EDGE IS ACCEPTABLE AND REWORKED PER ER/A 567185-15 REV ORIGINAL, HFEC PER NDTM TP6, 51-00-19 NO CRACKS NOTED, ID DECAL APPLIED PER PS 900-5-1 NO4 AND TOPP 30-10-70 PG 14
